# SDR CA981125036

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 2435 · Starter-Generator
- Part: Relay
- Part number: MS24171D1
- Condition: Failed
- Location: Starter
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STARTER REMAINED ENGAGED WHEN ENGINE SHUT DOWN.  HAD TO TURN BATTERY SWITCH OFF TO GET STARTER TO STOP.
